# SDR SWIA200820542

- Difficulty date: November 16, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 15,117 hours, 12,245 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUALLY INSPECTED THE LEFT AND  RIGHT SIDE FRAMES AS REQUIRED BY AD 2008-06-10/01.  BOTH SIDE FRAME DOUBLERS AT FS 640 INDICATE CRACKS.  (AD INSP)  REPAIRED PER SB 601R-53-065 REV B.
